# SDR DALA2021012100380

- Difficulty date: January 20, 2021
- Submitted: January 21, 2021
- Operation: Air carrier
- Aircraft: N342NW
- Make and model: Airbus A320-212
- Aircraft serial: 381
- Aircraft time: 82,592 hours, 36,727 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Frm 68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FRAME 68 RT SIDE AT OPEN FASTENER HOLE 4 AT DOOR STOP 1 POSITION.  CORRECTIVE ACTION: REPAIRED PER PRI 589025-14 REV4 AND ER/A:589025-14AD REV ORIGINAL.
